Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 196, NWS St. Louis, MO

June 14, 2010Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 14, 2010, 6:09 AM CDT for Marion County, Missouri. It took effect at Jun 14, 2010, 7:00 AM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2010, 6:09 AM CDT (11:09 UTC)
In effect from
Jun 14, 2010, 7:00 AM CDT
Expired
Jun 15, 2010, 9:28 AM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 11.20 ft at Jun 14, 2010, 12:00 PM CDT.

actionminormoderate5101506/1406/1506/16
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WGUS83 KLSX 141109
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
609 AM CDT MON JUN 14 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  SOUTH FABIUS RIVER...

        NEAR TAYLOR...AFFECTING MARION COUNTY

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS ON THE ORDER OF 
1-2 INCHES OF PRECIPITATION OVER NORTHERN REACHES OF THE BASIN
OVER THE PAST 24 HOURS...WITH UPWARDS TO AN INCH OF PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-151109-
/O.NEW.KLSX.FL.W.0196.100614T1200Z-100617T0430Z/
/TAYM7.1.ER.100614T1200Z.100615T0000Z.100616T0430Z.NO/
609 AM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS MORNING TO AFTER MIDNIGHT THURSDAY.
* AT 5:30 AM MONDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND 
  CREST NEAR 12.3 FEET BY THIS AFTERNOON. 
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD 365.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/15  06/16  06/17  06/18  06/19

SOUTH FABIUS RIVER
  TAYLOR           9.5    8.75       9.5   11.4    8.6    5.0    3.5
3 follow-up statements
847 
WGUS83 KLSX 141337
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CDT MON JUN 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  NORTH FABIUS RIVER...NEAR EWING...AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER...NEAR EWING...AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER...NEAR TAYLOR...AFFECTING MARION COUNTY 

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS ON THE ORDER OF 
2-3 INCHES OF PRECIPITATION OVER NORTHERN REACHES OF THE BASIN
OVER THE PAST 24 HOURS...WITH UPWARDS TO 0.75 INCHES OF PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&


MOC111-151337-
/O.EXT.KLSX.FL.W.0184.000000T0000Z-100617T2324Z/
/EWNM7.2.ER.100613T1028Z.100615T1200Z.100616T2324Z.NO/
837 AM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY EVENING.
* AT 7:30 AM MONDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 17.1 FEET BY TUESDAY MORNING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.

$$

MOC111-151336-
/O.EXT.KLSX.FL.W.0185.000000T0000Z-100618T0300Z/
/EWMM7.1.ER.100614T0947Z.100615T1200Z.100617T0300Z.NO/
837 AM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THURSDAY EVENING.
* AT 7:30 AM MONDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 15.4 FEET BY TUESDAY MORNING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY BEFORE MIDNIGHT.

$$

MOC127-151336-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-100617T1516Z/
/TAYM7.1.ER.100614T1119Z.100615T0600Z.100616T1516Z.NO/
837 AM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY MORNING.
* AT  7:30 AM MONDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 13.0 FEET BY AFTER MIDNIGHT TUESDAY. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA FLOODS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/15  06/16  06/17  06/18  06/19

NORTH FABIUS RIVER
  EWING           11.0   15.24      17.1   13.1    9.5    7.5    6.5

MIDDLE FABIUS RIVER
  EWING           12.0   13.86      15.4   14.1   10.0    6.3    5.2

SOUTH FABIUS RIVER
  TAYLOR           9.5   10.49      13.0   10.1    5.8    3.8    3.2
349 
WGUS83 KLSX 150252
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT MON JUN 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  
       THE NORTH FABIUS RIVER NEAR 

           ...EWING AFFECTING LEWIS COUNTY 

       THE MIDDLE FABIUS RIVER NEAR 

           ...EWING AFFECTING LEWIS COUNTY 

       THE SOUTH FABIUS RIVER NEAR 

           ...TAYLOR AFFECTING MARION COUNTY 

       THE NORTH RIVER AT 

           ...PALMYRA AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-160252-
/O.EXT.KLSX.FL.W.0184.000000T0000Z-100617T1520Z/
/EWNM7.2.ER.100613T1028Z.100614T1500Z.100616T1520Z.NO/
952 PM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY.
* AT 9:30 PM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL TO FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN FLOODS.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

MOC111-160251-
/O.EXT.KLSX.FL.W.0185.000000T0000Z-100617T2200Z/
/EWMM7.1.ER.100614T0947Z.100614T1500Z.100616T2200Z.NO/
952 PM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY.
* AT 9:30 PM MONDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.9 FEET BY TOMORROW EVENING
  AND THEN FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.


$$

MOC127-160251-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-100617T0640Z/
/TAYM7.1.ER.100614T1119Z.100614T1745Z.100616T0640Z.NO/
952 PM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL WEDNESDAY.
* AT 9:01 PM MONDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NW OF PHILADELPHIA FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD,THE INTERSECTION WITH COUNTY ROAD 365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

MOC127-160251-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-100616T0818Z/
/PALM7.1.ER.000000T0000Z.100614T2045Z.100615T0818Z.NO/
952 PM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY MORNING.
* AT 9:30 PM MONDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/15  06/16  06/17  06/18  06/19

NORTH FABIUS RIVER
  EWING           11.0   14.90      14.7   11.5    8.5    6.6    5.4

MIDDLE FABIUS RIVER
  EWING           12.0   12.53      13.5   13.2    9.3    5.7    4.6

SOUTH FABIUS RIVER
  TAYLOR           9.5   10.34      10.6    8.7    5.5    3.7    3.1

NORTH RIVER
  PALMYRA         13.0   13.62      12.2    8.0    6.3    5.3    5.0
964 
WGUS83 KLSX 151428
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
928 AM CDT TUE JUN 15 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  SOUTH FABIUS RIVER...

         NEAR TAYLOR...AFFECTING MARION COUNTY

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-151458-
/O.CAN.KLSX.FL.W.0196.000000T0000Z-100617T0640Z/
/TAYM7.1.ER.100614T1119Z.100614T1745Z.100615T0750Z.NO/
928 AM CDT TUE JUN 15 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM TUESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  2:50 AM TUESDAY.
* FORECAST...THE RIVER WILL FALL TO 6.5 FEET BY WEDNESDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/16  06/17  06/18  06/19  06/20

SOUTH FABIUS RIVER
  TAYLOR           9.5    8.77       6.5    4.6    3.5    3.0    2.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 14, 3:52 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 14, 3:52 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
352 AM CDT MON JUN 14 2010

.DISCUSSION...
/351 AM CDT MON JUN 14 2010/

PRIMARY CONCERNS WITH THIS FCST PCKG ARE FLASH FLOODING POTENTIAL
WITH ONGOING CONVECTION AND AFTN/OVERNIGHT TSRA CHCS.

TWO AREAS OF CONVECTION EARLY THIS MORNING WERE PRODUCING HEAVY
RAINFALL THAT COULD LEAD TO FLASH FLOODING ACROSS PARTS OF CENTRAL
AND NERN MO. FIRST AREA OF CONVECTION CONSISTED OF SCT TSRA ALONG
THE LLJ AXIS ABOVE AN ILL-DEFINED SFC FNTL BDRY. SECOND AREA WAS AN
ONGOING MCS ACROSS WRN MO THAT WILL CONTINUE MOVING EWD THROUGH
CENTRAL AND NERN MO INTO WEST CENTRAL IL THIS MORNING. THE PRIMARY
CONCERN WITH THESE STORMS IS VERY HEAVY RAINFALL AND POTENTIAL FOR
FLASH FLOODING ESPECIALLY GIVEN NUMEROUS REPORTS ALREADY RECEIVED BY
UPSTREAM OFFICE /WFO EAX/. WIDESPREAD FLASH FLOOD THREAT WITH THE
APPROACHING MCS IS WELL HANDLED BY EXISTING FFA. AS INSTABILITY
INCREASES WITH DAYTIME HEATING IN A MOIST AIR MASS...SCT TSRA SHOULD
DVLP DURING THE AFTN ESPECIALLY ALONG REMNANT OUTFLOW BDRYS. ANY
THUNDERSTORM THAT DVLPS THIS AFTN COULD PRODUCE LOCALIZED FLASH
FLOODING GIVEN PW VALUES OVER 2 INCHES AND DEPTH OF THE WARM CLOUD
LAYER BUT THE FLASH FLOOD THREAT DOES NOT APPEAR TO BE WIDESPREAD
ENOUGH TO JUSTIFY ANOTHER FLASH FLOOD WATCH ATTM.

THERE IS SOME UNCERTAINTY REGARDING LOCATION OF CONVECTIVE DVLPMT
FOR TONIGHT. EARLIER MODEL RUNS PORTRAYED FAVORABLE CONDITIONS FOR
ANOTHER NOCTURNAL MCS ACROSS MO/IL BUT RECENT GUIDANCE HAS BACKED
OFF ON THIS SCENARIO WITH THE LLJ FCST TO BE WEAKER AND FOCUSED
FARTHER TO THE SW. IF THE NEWER RUNS ARE CORRECT...MCS DVLPS MUCH
FARTHER TO THE SW AND COULD AFFECT THE SRN HALF OF THE CWA LATE
TONIGHT/EARLY TUE MORNING. CDFNT IS EXPECTED TO FINALLY SAG S OF THE
AREA BY WED THEN LIFT BACK NWD AS A WMFNT ON THU. NO CHANGES MADE
PAST 00Z THU.

KANOFSKY

&&

.AVIATION...
/1114 PM CDT SUN JUN 13 2010/

LARGE CLUSTER OF THUNDERSTORMS OVER EASTERN KANSAS WILL LIKELY
HOLD TOGETHER AND SWEEP THROUGH ALL TAF SITES BETWEEN AROUND 09Z
AT KCOU TO 12Z AT KSTL. KUIN IS ALONG E-W ORIENTED LINE OF
THUNDERSTORMS AHEAD OF THE CLUSTER IN KANSAS...SO THREAT OF
THUNDER THERE EXITS THROUGH THE NIGHT UNTIL AT LEAST 12Z. SURFACE
BOUNDARY MAY BE PUSHED FAR ENOUGH SOUTH BY THE MORNING THUNDERSTORMS
THAT REFORMATION OF ANY LATE AFTERNOON STORMS WILL OCCUR SOUTH OF
ALL TAF SITES.

SPECIFICS FOR KSTL...HAVE TIMED ARRIVAL OF THE LARGE CLUSTER OF
STORMS IN KANSAS AT AROUND 12Z AT KSTL. VCTS IN TAF SUGGESTS
THIS...WITH TIMELY UPDATES TO THE TAF TO COME AS CONFIDENCE IN
EXACT ARRIVAL TIME IMPROVES. SOME MVFR CIGS MAY MOVE INTO THE TAF
SITE AFTER SUNSET ON MONDAY AS LOW LEVEL MOISTURE POOLS BEHIND
WEAK SURFACE BOUNDARY TO THE SOUTH.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-
     MONITEAU MO-MONROE MO-RALLS MO-SHELBY MO.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ADAMS IL.

&&

WFO LSX
Hazardous weather outlook, Jun 14, 4:57 AM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
457 AM CDT MON JUN 14 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
457 AM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE TO MOVE
ACROSS CENTRAL AND NORTHEASTERN MISSOURI INTO WEST CENTRAL
ILLINOIS THIS MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM
TODAY FOR PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR MORE
INFORMATION.

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE LATE THIS
AFTERNOON AND TONIGHT ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME
OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING SMALL HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY AND
TUESDAY NIGHT. SOME OF THE STORMS ACROSS SOUTHEAST MISSOURI COULD
BE SEVERE AND CAPABLE OF PRODUCING SMALL HAIL AND DAMAGING WINDS.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT AS
A COLD FRONT MOVES THROUGH THE AREA.

MODERATE RIVER FLOODING IS FORECAST ALONG PORTIONS OF THE
MISSOURI RIVER AS WELL AS CHESTER ALONG THE MISSISSIPPI RIVER.
PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT ACROSS PARTS OF MISSOURI
AND ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Jun 14, 12:19 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     PALMYRA                 39.80N  91.52W
06/13/2010                   MARION             MO   LAW ENFORCEMENT

            SIX INCH DIAMETER TREE LIMB DOWN IN PALMYRA

1232 PM     HAIL             QUINCY                  39.93N  91.39W
06/13/2010  E0.70 INCH       ADAMS              IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL

1240 PM     HAIL             QUINCY                  39.93N  91.39W
06/13/2010  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

            NUMEROUS PEA SIZED HAIL REPORTS THROUGHOUT THE CITY

0100 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
06/13/2010  M53 MPH          ADAMS              IL   ASOS

            PEAK WIND GUST REPORTED AT QUINCY REGIONAL AIRPORT

0114 PM     HAIL             LIBERTY                 39.88N  91.11W
06/13/2010  E0.25 INCH       ADAMS              IL   FIRE DEPT/RESCUE

            SMALL LIMBS DOWN AT THE LIBERTY FIRE HOUSE

0114 PM     TSTM WND GST     LIBERTY                 39.88N  91.11W
06/13/2010  E50 MPH          ADAMS              IL   FIRE DEPT/RESCUE

            SMALL LIMBS DOWN AT THE LIBERTY FIRE HOUSE

0222 PM     HAIL             3 NW PHILADELPHIA       39.87N  91.78W
06/13/2010  E0.70 INCH       MARION             MO   TRAINED SPOTTER

0230 PM     HAIL             PERRY                   39.78N  90.75W
06/13/2010  E0.70 INCH       PIKE               IL   CO-OP OBSERVER

0308 PM     TSTM WND GST     FOWLER                  40.01N  91.26W
06/13/2010  E50 MPH          ADAMS              IL   TRAINED SPOTTER

0338 PM     TSTM WND GST     PERRY                   39.78N  90.75W
06/13/2010  E60 MPH          PIKE               IL   TRAINED SPOTTER

0400 PM     TSTM WND GST     FREDERICKTOWN           37.56N  90.30W
06/13/2010  E50 MPH          MADISON            MO   TRAINED SPOTTER

0405 PM     TSTM WND GST     BARRY                   39.70N  91.04W
06/13/2010  E60 MPH          PIKE               IL   TRAINED SPOTTER

0514 PM     TSTM WND GST     VANDALIA                39.31N  91.49W
06/13/2010  M54 MPH          AUDRAIN            MO   TRAINED SPOTTER

0542 PM     TSTM WND GST     LITCHFIELD              39.18N  89.66W
06/13/2010  E50 MPH          MONTGOMERY         IL   TRAINED SPOTTER

0545 PM     HAIL             LITCHFIELD              39.18N  89.66W
06/13/2010  E0.25 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            GUSTY WINDS AND SMALL HAIL

0615 PM     TSTM WND GST     1 SSE FLINT HILL        38.85N  90.86W
06/13/2010  E50 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0620 PM     TSTM WND GST     3 E FLINT HILL          38.85N  90.80W
06/13/2010  E45 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0625 PM     TSTM WND DMG     ST. PAUL                38.85N  90.74W
06/13/2010                   ST. CHARLES        MO   TRAINED SPOTTER

            A FEW TREES DOWN

0649 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
06/13/2010  M54 MPH          ST. CHARLES        MO   ASOS

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:53 PM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Jun 14, 4:45 AM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jun 14, 6:01 AM CDTAreal Flood WarningLSXMarion, Monroe, Shelby6 hr
Jun 14, 8:39 AM CDTRiver Flood WarningLSXMarion23 hr
Jun 14, 11:26 AM CDTRiver Flood WarningLSXMarion3 days
Jun 14, 11:49 AM CDTAreal Flood WarningLSXMonroe, Shelby6 hr
Jun 14, 6:13 PM CDTAreal Flood WarningLSXMonroe, Shelby12 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.